# SDR FDEA201005271687

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 39,346 hours, 15,169 cycles
- Engine: Pwa PW4158
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HV
- Part serial: 60708
- Condition: Dirty
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 80 KNTS CALL, F/O AIRSPEED INDICATED 50 KNTS. CAPTAINS AND STBY AIRSPEED INDICATED 80 KNTS. REJECTED TAKEOFF AT 90 KNTS. R & R F/O'S PITOT PROBE IAW MM 34-11-15-4. OPS CHECKED GOOD IAW MM 34-10-00-5 (FLIGHT ENVIRONMENT DATA TEST). F/O'S LEAK TEST OK.  BOTH SIDES HAD GOOD INTEGRITY CHECKS, HELD AT 6 PSI FOR 15 MINS WITH NO LEAK DOWN. A/C READY FOR SERVICE. ALSO BLEW AIR LINE FROM NR 2 ADC FWD USING NITROGEN PSI, NO DEBRIS FOUND IN LINE, BUT OLD PITOT PROBE HAD DEBRIS, VERIFIED AFTER REMOVAL FROM ACFT. (CLOSED)
